Benylin Cold & Flu Max Strength – 16 Capsules

£6.49

  • Eases Headaches
  • Unblocks Airways
  • Reduces Tiredness
  • Buy With Confidence From UK Registered Pharmacy

Benylin Cold & Flu Max Strength relieves the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness & aches and pains.

In stock

SKU: Benylin Cold & Flu Max Strength Capsules (16) Categories: , , ,

Discreet Packaging

UK Based

Benylin Cold & Flu Max Strength Capsules

What Is Benylin Cold & Flu Max Strength?

Benylin Cold & Flu Max Strength relieves the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness & aches and pains. These capsules contain paracetamol, caffine and phenylephrine which work together to relieve pain, make you less tired and relieve nasal congestion.

See more information on colds on the NHS website

Before You Use Benylin Cold & Flu Max Strength

Do NOT use this product if you:

  • are allergic to paracetamol, caffeine, phenylephrine or any of the other ingredients in this medicine.
  • have ever had a bad reaction to any of the ingredients.
  • have high blood pressure, severe heart disease, circulatory problems, or an overactive thyroid gland.
  • have a history of stomach ulcers.
  • are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • are pregnant or breastfeeding, unless advised by your doctor.
  • are taking tricyclic antidepressants, such as imipramine, amitriptyline.

How To Use

Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours, as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Leave at least 4 to 6 hours between doses.

Side Effects

Like all medicines, Benylin Cold & Flu Max Strength can cause side effects. Although not everybody gets them, some of these side effects include:

Rare:

  • allergic reactions such as skin rash
  • nausea (feeling sick) or vomiting (being sick) or diarrhoea
  • headache, tremor, dizziness
  • difficulty sleeping (insomnia)
  • fast, slow or irregular heart beat (palpitations)
  • high blood pressure
  • glaucoma
  • problems or pain passing urine
  • sudden weight loss, loss of appetite and yellowing of the eyes and skin

Unknown:

  • bronchospasm
  • restlessness, anxiety, nervousness, irritability, agitation

Ingredients

The active ingredients are Paracetamol 500 mg, Caffeine 25 mg, and Phenylephrine Hydrochloride 6.1 mg. The other ingredients are Maize starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Quinoline
Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127).

See our other cough and cold products.

More Information

You may also like…